# SDR 2WAA20150827007

- Difficulty date: August 27, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 52,363 hours, 35,364 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT PA LIGHT DOES NOT STAY ON WHEN PRESSED.  UNABLE TO USE PA INTERPHONE.
